# SDR SWAA010664

- Difficulty date: March 4, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23786
- Aircraft time: 47,636 hours, 21,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 4 L/E SLAT INBOARD AND NR 5 L/E SLAT OUTBOARD T/E WEDGES DELAMINATED.  REPAIRED WEDGES PER SRM.
